Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Lincoln, IL

April 4, 20234 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 4, 2023, 7:57 PM CDT for 4 counties in Illinois. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2023, 7:57 PM CDT (00:57 UTC)
Expired
Apr 4, 2023, 8:33 PM CDT
In force
36 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:08 PM CDTHAIL 1.5Bellevue, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 2:48 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

210 
WUUS53 KILX 050057
SVRILX
ILC057-143-179-203-050145-
/O.NEW.KILX.SV.W.0049.230405T0057Z-230405T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
757 PM CDT Tue Apr 4 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Western Woodford County in central Illinois...
  Eastern Fulton County in west central Illinois...
  Northern Tazewell County in central Illinois...
  Southern Peoria County in central Illinois...

* Until 845 PM CDT.

* At 757 PM CDT, a severe thunderstorm was located over Creve Coeur,
  or near Pekin, moving northeast at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Peoria around 800 PM CDT.
  Morton around 805 PM CDT.
  East Peoria, Germantown Hills and Bay View Gardens around 810 PM 
  CDT.
  Washington around 815 PM CDT.

Other locations in the path of this severe thunderstorm include
Eureka and Metamora.

This includes the following highways...
 Interstate 155 between mile markers 25 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 83 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Illinois.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Illinois.

&&

LAT...LON 4060 8915 4060 8927 4055 8927 4045 8984
      4051 8988 4055 8987 4062 8988 4062 8994
      4066 8996 4092 8942 4092 8938
TIME...MOT...LOC 0057Z 241DEG 37KT 4065 8962 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMA
5 follow-up statements
005 
WWUS53 KILX 050106
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
806 PM CDT Tue Apr 4 2023

ILC057-050115-
/O.CAN.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Fulton-
806 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

LAT...LON 4060 8915 4060 8927 4055 8927 4052 8975
      4066 8983 4092 8942 4092 8938
TIME...MOT...LOC 0105Z 241DEG 37KT 4069 8952 

$$

ILC143-179-203-050145-
/O.CON.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Woodford-Tazewell-Peoria-
806 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN WOODFORD...NORTHEASTERN TAZEWELL AND SOUTHEASTERN PEORIA
COUNTIES...

At 805 PM CDT, a severe thunderstorm was located over East Peoria, or
near Peoria, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Germantown Hills and Bay View Gardens around 810 PM CDT.
  Washington around 815 PM CDT.

Other locations in the path of this severe thunderstorm include
Eureka and Metamora.

This includes the following highways...
 Interstate 155 between mile markers 27 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 86 and 118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4060 8915 4060 8927 4055 8927 4052 8975
      4066 8983 4092 8942 4092 8938
TIME...MOT...LOC 0105Z 241DEG 37KT 4069 8952 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMA
228 
WWUS53 KILX 050112
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
812 PM CDT Tue Apr 4 2023

ILC143-179-203-050145-
/O.CON.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Woodford-Tazewell-Peoria-
812 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR WESTERN WOODFORD...NORTHEASTERN TAZEWELL AND CENTRAL PEORIA
COUNTIES...

At 811 PM CDT, a severe thunderstorm was located over Washington, or
8 miles west of Eureka, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Emergency management reported ping pong ball size hail in 
         Bellevue, IL.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Eureka and Metamora around 820 PM CDT.

This includes the following highways...
 Interstate 155 between mile markers 29 and 31.
 Interstate 474 between mile markers 0 and 14.
 Interstate 74 between mile markers 87 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4062 8916 4055 8968 4068 8977 4092 8942
      4092 8938
TIME...MOT...LOC 0111Z 241DEG 37KT 4072 8944 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMA
268 
WWUS53 KILX 050119
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
819 PM CDT Tue Apr 4 2023

ILC143-179-203-050145-
/O.CON.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Woodford-Tazewell-Peoria-
819 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD...NORTHEASTERN TAZEWELL AND EAST CENTRAL
PEORIA COUNTIES...

At 819 PM CDT, a severe thunderstorm was located over Metamora, or
near Eureka, moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Emergency management reported ping pong ball size hail in 
         Bellevue, IL.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Woodford, northeastern Tazewell and east central Peoria
Counties, including the following locations... Peoria Heights and
Cazenovia.

This includes Interstate 74 between mile markers 89 and 90, and
between mile markers 92 and 96.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4069 8921 4065 8957 4075 8965 4092 8942
      4092 8938
TIME...MOT...LOC 0119Z 241DEG 37KT 4076 8934 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMA
384 
WWUS53 KILX 050127
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
827 PM CDT Tue Apr 4 2023

ILC143-179-050137-
/O.CAN.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Tazewell-Peoria-
827 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAZEWELL AND EAST
CENTRAL PEORIA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

LAT...LON 4076 8926 4075 8933 4075 8946 4082 8954
      4089 8945 4092 8938
TIME...MOT...LOC 0127Z 236DEG 38KT 4081 8936 

$$

ILC203-050145-
/O.CON.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Woodford-
827 PM CDT Tue Apr 4 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD COUNTY...

At 827 PM CDT, a severe thunderstorm was located over Metamora, or 7
miles northwest of Eureka, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Metamora, Germantown Hills, Spring Bay, Bay View Gardens and
Cazenovia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 8926 4075 8933 4075 8946 4082 8954
      4089 8945 4092 8938
TIME...MOT...LOC 0127Z 236DEG 38KT 4081 8936 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Erwin
922 
WWUS53 KILX 050133
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
833 PM CDT Tue Apr 4 2023

ILC203-050143-
/O.CAN.KILX.SV.W.0049.000000T0000Z-230405T0145Z/
Woodford-
833 PM CDT Tue Apr 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Illinois.

LAT...LON 4076 8926 4075 8933 4075 8946 4082 8954
      4089 8945 4092 8938
TIME...MOT...LOC 0132Z 241DEG 37KT 4084 8929 

$$

Erwin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:00 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Apr 4, 3:00 PM CDT, 4 hours 57 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
300 PM CDT Tue Apr 4 2023

.SYNOPSIS...
Issued at 256 PM CDT Tue Apr 4 2023

A warm front has lifted north across central Illinois ushering in
a warm and unstable air mass. There will be a few rounds of
possible showers and storms across central Illinois this evening
through early Wednesday afternoon. Gusty southerly winds will keep
temperatures propped up tonight with lows generally in the 60s
across central Illinois. After a warm start to the day Wednesday,
temperatures will begin to fall back into the 50s behind a cold
front then will fall into the 30s Wednesday night.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 256 PM CDT Tue Apr 4 2023

There will be multiple strong to severe thunderstorm chances this
afternoon through around midday Wednesday.

As of the 2pm observations this afternoon, a warm front is draped
from roughly Galesburg east-southeast across Bloomington to near
Danville and is expected to gradually lift north towards the IL/WI
state line by mid to late this evening. Temperatures in the 80s and
dew points in the mid 60s behind the front will contribute to
moderately strong instability within the warm sector through this
evening. Latest SPC Meso-analysis page indicates pockets of over
3000 J/kg MLCAPE centered near DBQ, but this is capped by a warm
nose of nearly 16C temps at 900mb per 12Z KILX raob. This capping
inversion is the primary limiting factor in the eastward extent
of any storm coverage this evening and there remains uncertainty
in how far east the cap will break. Convective allowing models
generally favor the cap holding within the ILX forecast area this
evening, though there have been some runs (ex: 14Z HRRR, 12Z
HiResFV3) that continue to bring the potential for storms as far
east as the Illinois River Valley late this afternoon into the
evening. Wherever storms end up, strong instability coupled with
55-65kt+ deep layer shear will support supercells. 0-1km SRH
increases from roughly 200 to 400 m2/s2 as you approach the warm
front which will support tornadoes, but storm motions oriented
perpendicular to the warm front/instability gradient will limit
residence time across the warm front.

While the activity this afternoon and evening will pose the greatest
severe threat, a couple additional lines of storms are possible
overnight into Wednesday morning that could also pose a severe
threat. Strong southerly winds overnight will keep the boundary
layer somewhat unstable overnight. CAMs suggest storms will become
linear ahead of a cold front across portions of MO/IA overnight and
spread east into Illinois late tonight. Another line of storms may
form over south central MO late this evening and track ENE along
portions of the I-70 corridor. While either of these two lines of
storms may lose some of their strength given the unfavorable diurnal
timing as they cross the Mississippi River late tonight, overall
instability/shear parameters suggest severe storms will still be
possible and will bear close watching. There may be a brief
uptick in storm intensity along the cold front Wednesday morning
as we start to see daytime heating. By around 21Z / 4 PM CDT
Wednesday, the cold front should be through the area ending the
precip chances.

&&

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 256 PM CDT Tue Apr 4 2023

Cold front will settle south across the Ohio River Valley by
Thursday morning and expansive ridging will be in place across the
central Great Plains and mid Mississippi Valley. The center of
high pressure will shift the upper Great Lakes Friday then
gradually shift to the lower lakes over the weekend. In general,
this will result in cooler but otherwise fair weather across
Central Illinois through the weekend. Expect lows in the 30s for
much of the area Thursday morning and again Friday morning with
highs in the 50s Thursday afternoon. A gradual warming trend will
occur Friday through the weekend as winds turn southerly behind
the ridge axis. A weak buckle in the upper flow will bring a small
chance for precip Sunday night into Monday, but strong upper
ridging will translate across the Great Plains early into the
middle of next week favoring warm and dry weather late in the
period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1229 PM CDT Tue Apr 4 2023

A warm front will lift north across central Illinois today. Breezy
southeast winds and IFR conditions will be replaced by strong
south winds gusting near or in excess of 30 kt and VFR conditions.
Several clusters of storms are expected across the region this
afternoon through midday Wednesday. Isolated to widely scattered
severe storms are possible near and west of PIA this afternoon
into this evening but are favored to stay west of the Illinois
River Valley. Another line of storms will lift from the St Louis
area overnight and will be near/south of SPI/DEC/CMI between 09Z
and 12Z. Yet another round of strong to severe storms is possible
Wednesday morning and early afternoon ahead of an approaching cold
front. Winds will turn NW behind the front and precip chances
will end.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 7 AM to 4 PM CDT Wednesday for ILZ046-055>057-
062-063-066>068-071>073.

&&

SYNOPSIS...Deubelbeiss
SHORT TERM...Deubelbeiss
LONG TERM...Deubelbeiss
AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 4, 3:13 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
313 PM CDT Tue Apr 4 2023

ILZ027>030-036-040-052015-
Knox-Stark-Peoria-Marshall-Fulton-Schuyler-
313 PM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

A few rounds of thunderstorms are expected to develop west of the IL
River Valley between 6-9 PM this evening and again late tonight into
Wednesday morning. All severe threats are possible. Some of the
severe weather could be significant, with hail over 2 inches and
strong, long lived tornadoes possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe storms may linger through Wednesday morning, but
will largely push east of the IL River Valley by daybreak.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6-9 PM this evening.

ILZ031-037-038-041>057-061>063-066>068-071>073-052015-
Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign-
Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
313 PM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

A few rounds of thunderstorms are expected to develop across central
and southeast IL late tonight into Wednesday morning. All severe
threats are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The severe storm threat will continue into early Wednesday afternoon as
the cold front moves through the area. All severe hazards are
possible. A heightened threat for significant severe weather exists
over eastern IL where hail over 2 inches and strong, long lived
tornadoes are possible.

A Wind Advisory is in effect for counties east of I-57 from 7 am to
4 pm Wednesday. Southwest winds with gusts around 45 mph are
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight, but may be
needed Wednesday morning.

NMA

In the hours before

Local storm report, Apr 4, 3:02 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     2 WNW METCALF           39.81N 87.84W
03/31/2023                   EDGAR              IL   BROADCAST MEDIA

            DELAYED REPORT. TREES BROKEN AT THE BASE,
            AND A COUPLE BUILDINGS HAD ROOF DAMAGE
            STREWN ACROSS A COUPLE FARM FIELDS. LOCATED
            ALONG COUNTY ROAD 2300N NEAR THE
            INTERSECTION WITH 900E.

&&

GEELHART
Local storm report, Apr 4, 6:10 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 ESE RUSHVILLE         40.10N 90.49W
04/04/2023  M1.00 INCH       SCHUYLER           IL   COCORAHS

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:19 PM CDTTornado Warning Tornado observedILXFulton, Mason26 min
Apr 4, 7:22 PM CDTSevere Thunderstorm Warning Considerable damage threatILXFulton, Knox, Mason, Peoria, Tazewell38 min
Apr 4, 7:33 PM CDTTornado Warning Tornado observedConsiderable damage threatILXFulton, Peoria, Tazewell27 min
Apr 4, 7:43 PM CDTTornado WarningILXFulton, Mason, Peoria, Tazewell32 min
Apr 4, 8:07 PM CDTTornado WarningILXPeoria, Tazewell, Woodford9 min
Apr 5, 4:37 AM CDTSpecial Weather StatementILXKnox23 min
Apr 5, 5:35 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott40 min
Apr 5, 6:13 AM CDTSpecial Weather StatementILXSangamon32 min
Apr 5, 6:42 AM CDTSpecial Weather StatementILXLogan, Menard, Sangamon33 min
Apr 5, 6:46 AM CDTSpecial Weather StatementILXWoodford29 min
Apr 5, 9:14 AM CDTSpecial Weather StatementILXColes, Cumberland, Effingham31 min
Apr 5, 9:31 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Shelby44 min
Apr 5, 10:07 AM CDTSpecial Weather StatementILXEdgar23 min
Apr 5, 11:09 AM CDTSpecial Weather StatementILXClay, Richland36 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.